Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 132, NWS Jackson, MS

July 31, 2016Franklin Parish, Madison Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Jul 31, 2016, 5:28 PM CDT for Franklin Parish, Madison Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2016, 5:28 PM CDT (22:28 UTC)
Expired
Jul 31, 2016, 8:30 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Franklin Parish, LA, Madison Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 150 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WGUS54 KJAN 312228
FFWJAN
LAC041-065-010130-
/O.NEW.KJAN.FF.W.0132.160731T2228Z-160801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN MADISON PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 830 PM CDT

* AT 526 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROWVILLE...BAKERS AND BASKIN. 

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3234 9175 3233 9173 3234 9170 3237 9170
      3239 9167 3240 9163 3241 9148 3244 9148
      3243 9147 3244 9147 3244 9139 3220 9141
      3220 9149 3215 9150 3214 9150 3220 9179

$$

DC
2 follow-up statements
791 
WGUS74 KJAN 312323
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT SUN JUL 31 2016

LAC065-312332-
/O.CAN.KJAN.FF.W.0132.000000T0000Z-160801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON LA-
623 PM CDT SUN JUL 31 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MADISON PARISH IS
CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3234 9175 3233 9173 3234 9170 3237 9170
      3237 9169 3239 9167 3239 9165 3240 9164
      3240 9156 3234 9157 3224 9157 3224 9178

$$

LAC041-010130-
/O.CON.KJAN.FF.W.0132.000000T0000Z-160801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN LA-
623 PM CDT SUN JUL 31 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTH CENTRAL FRANKLIN PARISH...

AT 622 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROWVILLE AND BASKIN. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3234 9175 3233 9173 3234 9170 3237 9170
      3237 9169 3239 9167 3239 9165 3240 9164
      3240 9156 3234 9157 3224 9157 3224 9178

$$

DC
577 
WGUS74 KJAN 312341
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT SUN JUL 31 2016

LAC041-312350-
/O.CAN.KJAN.FF.W.0132.000000T0000Z-160801T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN LA-
641 PM CDT SUN JUL 31 2016

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL FRANKLIN PARISH IS
CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3234 9175 3233 9173 3234 9170 3237 9170
      3237 9169 3239 9167 3239 9165 3240 9164
      3240 9156 3234 9157 3224 9157 3224 9178

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 4:40 PM CDT, 48 minutes earlier.

Area forecast discussion, Jul 31, 4:40 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
440 PM CDT SUN JUL 31 2016

.DISCUSSION...Abundant shower and thunderstorm production has taken
place this afternoon across mainly central and southern sections of
the area, where colliding boundaries in an unstable air mass have
juxtaposed with weak lift from the last vestiges of "westerlies"
aloft brushing the region. This departure of the recent parade of
weak disturbances through our region is coming in concert with the
subtropical ridge building back overhead through the next 24 to 36
hours. Since sources of forcing tonight will be far less than the
past few days anticipate convection to dwindle quickly this evening
with largely dry conditions in the overnight. Some patchy fog will
be possible in areas where heavy downpours occurred today, but the
potential for a great amount of dense fog is currently deemed too
low to mention in the HWO at this time.

Despite the upper level ridge building back overhead through the
short term, rainfall is expected to remain at above average levels
(for early August), especially in the eastern half of zones. The
main driver of this convection will be diurnal instability in an
rather uncapped and very moist air mass (precipitable water values
around 2 inches). There is a chance the "dirty" side of the ridge
setting up close enough to the MS/AL border through midweek may
allow some storm clusters of not an entirely diurnally-driven nature
to brush south near/through eastern zones, and this is something we
will have to keep an eye on. Otherwise, as mentioned above, expect
somewhat typical afternoon showers and storms with no real
atmospheric signals for any strong or stray severe storms to be more
than extremely isolated in nature.

Although there will be a fair amount of showers and storms around in
the afternoon we still anticipate plenty of heat and humidity before
potential late day cooling owing to rampant outflow boundaries. As
was the case today, Monday through at least Wednesday/Thursday will
feature highs mostly in the low to mid 90s with dewpoints at midday
high enough to boost heat index values near 105 degrees in many
areas. We will continue to cover this potential in the HWO/Graphics
as before and will monitor closely for any areas where heat looks to
be persistent enough to warrant issuing a heat advisory. /BB/

&&

.AVIATION...Scattered SHRA/TSRA are moving across the central and
southern portions of the area this afternoon, mainly affecting
HKS/JAN. The storms will continue to bring bring brief lowering of
flight conditions to MVFR/IFR to affected sites. The thunderstorms
will dissipate by 01-02z this evening. Patchy MVFR/IFR conditions
will be possible once again early on Monday./15/

&&

.PREV DISCUSSION... /issued 333 AM CDT SUN JUL 31 2016/

LONG TERM...Tuesday through Saturday...The presence of ridging
aloft will subtly increase across the region throughout the course
of the long term period.  At the surface, high pressure will remain
wedged into the forecast area from the east.  This will result in
weak southerly flow and a continued humid airmass over the CWA.

Each afternoon, highs will warm into the middle 90s.  This, combined
with dew points in the low and middle 70s, will yield afternoon heat
indices in the 100-107 range through a good portion of the period.
This looks to especially be the case across the Delta, where the
issuance of a Heat Advisory could be needed before all is said and
done.  Lows each night will fall into the middle 70s.

Isolated to scattered showers and thunderstorms will be possible
each afternoon.  This convection will quickly dissipate around
sunset each evening as daytime heating gradually wanes. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  93  75  95 /  21  36  16  40
Meridian      73  96  74  95 /  21  46  25  44
Vicksburg     73  94  75  95 /  21  29  13  30
Hattiesburg   73  93  74  95 /  21  52  20  50
Natchez       74  93  74  95 /  21  35  14  38
Greenville    75  94  76  95 /  21  25  13  18
Greenwood     74  93  74  95 /  21  29  18  27

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

BB/15/19
Hazardous weather outlook, Jul 31, 2:16 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT SUN JUL 31 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
216 PM CDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...MONDAY

MAXIMUM HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE FOR THE
ENTIRE OUTLOOK AREA ON MONDAY, FROM LATE MORNING INTO THE
AFTERNOON HOURS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE HEAT WILL CONTINUE THROUGH AT LEAST MIDWEEK, AND HEAT
ADVISORIES MAY EVENTUALLY BE NECESSARY FOR PORTIONS OF THE
OUTLOOK AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

15

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 31, 2:51 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN JUL 31 2016

MSZ072-073-312030-
MARION MS-LAMAR MS-
251 PM CDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND SOUTHERN
MARION COUNTIES UNTIL 330 PM CDT...

AT 250 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PINEBUR...OR 7 MILES NORTHEAST OF SANDY HOOK...MOVING SOUTHEAST
AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PINEBUR AROUND 255 PM CDT.
  SANDY HOOK AROUND 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3102 8984 3107 8984 3108 8987 3126 8998
      3134 8965 3100 8958 3100 8983
TIME...MOT...LOC 1950Z 326DEG 9KT 3113 8973

DC
Special weather statement, Jul 31, 3:04 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT SUN JUL 31 2016

MSZ048-312045-
HINDS MS-
304 PM CDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL 345
PM CDT...

AT 304 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CLINTON...MOVING SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JACKSON AROUND 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3237 9050 3243 9033 3227 9020 3217 9041
TIME...MOT...LOC 2004Z 326DEG 8KT 3230 9036

DC
Special weather statement, Jul 31, 3:21 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN JUL 31 2016

MSZ055-056-065-312100-
SIMPSON MS-SMITH MS-COVINGTON MS-
321 PM CDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON...
SOUTHEASTERN SIMPSON AND SOUTHWESTERN SMITH COUNTIES UNTIL 400 PM
CDT...

AT 320 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOUNT OLIVE...OR NEAR MAGEE...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOUNT OLIVE AROUND 350 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3177 8976 3178 8978 3192 8978 3192 8952
      3173 8952 3173 8976
TIME...MOT...LOC 2020Z 000DEG 7KT 3182 8965

DC
Local storm report, Jul 31, 4:05 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     4 WSW MADISON           32.43N 90.17W
07/31/2016                   MADISON            MS   PUBLIC

            TREE DOWN ACROSS OLD AGENCY ROAD.

&&

TW
Local storm report, Jul 31, 5:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     1 W LE TOURNEAU         32.21N 90.95W
07/31/2016                   WARREN             MS   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF HWY 61 AND LETOURNEAU
            ROAD.

&&

TW
Local storm report, Jul 31, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     1 N VICKSBURG           32.35N 90.87W
07/31/2016                   WARREN             MS   911 CALL CENTER

            TREE DOWN ALONG HWY 3 NEAR INTERNATIONAL PAPER.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:30 PM CDTSpecial Weather StatementJANTensas45 min
Jul 31, 4:19 PM CDTSevere Thunderstorm WarningJANMadison, Tensas41 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.